# SDR IPXA2021032267136

- Difficulty date: March 1, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL-3 DOOR JAMB LOWER WEB IS CRACKED AT STA. 1305.25.REPAIRED CRACKED L-3 DOOR JAMB LOWER WEB AT STA. 1305.25 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR).
